Ask an expert
Question

08 Apr 2003

Contraceptive
Hello

I've been using pills for birth control and everytime I dreank them I'd end vomiting like hell with terrible headaches. I often got confused whether if its migraine as I suffer from that as well. Now I use the nur-isterate injection and my butt is itching so badly I have to scrach often. Can you please help me to find the best contraception method I can use.

Thank you
Answer 418 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Perhaps you could have the injection in a different place or use some vaseline to help with the itching. An alternative contraceptive would be the IUCD. There is a good site on contraception under the A-Z of diseases where you can read more about this.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.